Alert archive / Wisconsin / Flash Flood Warnings in 2006
Flash Flood Warning 7, NWS Milwaukee, WI
NWS Milwaukee, WI issued this flash flood warning at Jul 9, 2006, 7:35 PM CDT for Milwaukee County, Wisconsin. It was in force for 115 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 9, 2006, 7:35 PM CDT (00:35 UTC)
- Expired
- Jul 9, 2006, 9:30 PM CDT
- In force
- 115 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
County Milwaukee County, WI
The radar
The Milwaukee radar (KMKX), 47 km from the middle of the area, began a volume at 00:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 9, 8:00 PM CDT | FLOOD | West Allis, WI | CLEVELAND AVENUE IS CLOSED...DUE TO WATER OVER ROAD. |
| Jul 9, 8:33 PM CDT | FLOOD | 3 N West Allis, WI | SOUTHBOUND HIGHWAY 45 CLOSED AT WATERTOWN PLANK ROAD...DUE TO FLOODING. |
| Jul 9, 9:00 PM CDT | HEAVY RAIN 3.68 | West Allis, WI | STORM EVENT RAINFALL TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.6 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 22 J/kg
- Mixed-layer CIN
- -126 J/kg
- Mixed-layer LCL
- 916 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- -54 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS53 KMKX 100036 FFWMKX WIC079-100230- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 735 PM CDT SUN JUL 9 2006 THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A * FLASH FLOOD WARNING FOR... MILWAUKEE COUNTY IN SOUTHEAST WISCONSIN * UNTIL 930 PM CDT * AT 732 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A SERIES OF THUNDERSTORMS OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST MILWAUKEE...WEST ALLIS...AND WAUWATOSA. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4287 8805 4285 8783 4308 8786 4313 8805 $$ HENTZ
2 follow-up statements
000 WGUS73 KMKX 100122 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 818 PM CDT SUN JUL 9 2006 WIC079-100230- MILWAUKEE WI- 818 PM CDT SUN JUL 9 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR MILWAUKEE COUNTY... AT 817 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A THUNDERSTORMS PRODUCING VERY HEAVY RAIN OVER SOUTHERN MILWAUKEE COUNTY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST MILWAUKEE...WEST ALLIS...WAUWATOSA AND MILWAUKEE. DOPPLER RADAR ESTIMATES OF OVER 4 INCHES OF RAIN WERE INDICATED OVER PORTIONS OF MILWAUKEE COUNTY...ESPECIALLY NEAR I 94. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4287 8805 4285 8783 4308 8786 4313 8805 $$ HENTZ
000 WGUS73 KMKX 100154 FFSMKX FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 851 PM CDT SUN JUL 9 2006 WIC079-100230- MILWAUKEE WI- 851 PM CDT SUN JUL 9 2006 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR MILWAUKEE COUNTY... AT 847 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THE THUNDERSTORMS PRODUCING THE HEAVY RAINFALL WERE EXITING SOUTHERN MILWAUKEE COUNTY. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WEST MILWAUKEE...WEST ALLIS...WAUWATOSA AND MILWAUKEE. EXCESSIVE RUNOFF FROM THE PREVIOUS HEAVY RAINFALL WILL CONTINUE TO CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS... HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. DOPPLER RADAR ESTIMATES OF OVER 4 INCHES OF RAIN WERE INDICATED OVER PORTIONS OF MILWAUKEE COUNTY...ESPECIALLY NEAR THE EAST WEST PORTION OF I 94. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND. LAT...LON 4287 8805 4285 8783 4308 8786 4313 8805 $$ HENTZ
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 9, 1:30 PM CDT, 6 hours 5 minutes earlier.
Area forecast discussion, Jul 9, 1:30 PM CDT, 6 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 130 PM CDT SUN JUL 9 2006 .DISCUSSION...FORECAST FOCUS ON SEVERE POTENTIAL TODAY...THEN NEXT CHANCE OF PRECIP MIDWEEK. STRONG UPPER LVL SHORTWAVE IN THE LAKE SUPERIOR REGION EXPECTED TO TRACK SOUTHEAST TOWARD THE THE ERN GRT LAKES BY SUNRISE MONDAY. AT UPR LEVELS...BEST UPPER DIFLUENCE AND Q-G FORCING SHOULD REMAIN NORTH OF MY CWA (OVR NORTHERN LOWER MI) CLOSER TO BETTER HEIGHT FALLS...ALTHOUGH BOTH GFS/NAM-WRF DO INDICATE A MODERATE H7-H5 Q-VECTOR CONVRG MOVG THRU THE AREA BETWEEN 18Z-06Z (ASSOCD WITH TRALING VORT MAX). BETTER FORCING TO COME FROM LOWER LEVELS AS MODELS AGREE IN DRAGGING A POTENT SFC TROF/COLD FRONT THRU THE FORECAST AREA GENERALLY FROM LATE AFTN INTO EVENING HOURS (22Z-06Z). STRONG FRONTOGENESIS AND IMPRESSIVE 0-2KM CONVERGENCE AHEAD OF FRONT EXPECTED TO PROVIDE SUFFICIENT LIFT TO INITIATE...DEEP MOIST CONVECTION. MODIFIED RUC SOUNDINGS INDIDICATING ALMOST 1900 J/KG OF MLCAPE FOR KMKE VALID AT 23Z SUN...WITH MID 80S AND 66 DEW POINT. THERMAL RIDGE AHEAD OF FRONT. THIS COMBINED WITH A 500 MB 45KT JET ASSOCIATED WITH THE SHORT WAVE SHOULD PRODUCE DEEP LAYER SHEAR (0-6KM) VALUES IN THE UPPER 30 TO LOWER 40S KNOT RANGE OVR SOUTHEAST WISCONSIN BY MID TO LATE AFTERNOON...PROVIDING SOME STORM ORGANIZATION. STEEP LOW-LVL LAPSE RATES AND SOME MID LEVEL DRY AIR RESULTING IN DCAPE VALUES NR 1000 J/KG AROUND 00Z...WITH WET BULB ZERO AROUND 9600 FT BEFORE CONVECTIVE INITIATION. THUS THE POTENTIAL FOR A STRONG TO SEVERE CONVECTIVE LINE REMAINS DURING THE LATE AFTERNOON AND EVENING HOURS...WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. HOWEVER 0-3KM HELICITY HAS INCREASED TO 150-200 M2/SEC2 IN THE SOUTHEAST...SO SOME SUPERCELL POTENTIAL EXIISTS. ALSO SOME MARINE CONCERNS...AS COLD FRONT MOVG DOWN LAKESHORE THIS AFTN EXPECTED TO PROVIDE A SUDDEN WIND SHIFT...WITH STRONG AND GUSTY N/NE WINDS AROUND 30 KNOTS LIKELY BEHIND FRONT. SMALL CRAFT ADVISORY HAS BEEN ISSUED TO HIGHLIGHT THIS THREAT. MODEL SOUNDINGS SHOWING SOME INDICATION OF LOW CLOUDS BEHIND FRONT...AND VIS SATELLITE IMAGRY SHOWING MORE OF A BROKEN CLOUD AREA. SFC HIGH SHOULD BUILD INTO GREAT LAKES REGION ON MONDAY FOR DRY...BUT COOLER CONDITIONS AS SFC WINDS MAINTAIN AN EASTERLY COMPONENT. DEPENDING ON CLOUD COVER HI TEMPS COULD STRUGGLE TO REACH THE MID 70S ALONG THE LAKESHORE COUNTIES. DRY CONDITIONS SHORT LIVED HOWEVER...AS NEXT CHANCE OF PRECIP COMMENCES ON TUESDAY AS WARM FRONT LIFTS NORTHWARD THRU THE AREA. GFS NOW BACKING OFF ON NORTHWARD PUSH OF PRECIP. HOWEVER NAM SHOWING PRECIP WATER VALUES APPROACHING 2 INCHES. WILL PUSH UP THE GREATEST POP CHANCES TO TUESDAY NIGHT. WITH THE VERY TROPICAL AMS IN PLACE...WILL HAVE TO KEEP EYE ON HEAVY RAINFALL POTENTIAL. HOWEVER GIVEN THE GFS FLIP FLOP ON NORTHWARD EXTENT OF HEAVY RAIN WILL NOT MENTION HEAVY RAIN POTENTIAL YET IN THE ZONES. && .MKX WATCHES/WARNINGS/ADVISORIES... NONE. && HENTZ
Hazardous weather outlook, Jul 9, 4:47 AM CDT, 14 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 447 AM CDT SUN JUL 9 2006 WIZ046-047-051-052-056>060-062>072-101000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 447 AM CDT SUN JUL 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL MOVE SOUTH ACROSS WISCONSIN...REACHING SOUTHERN PORTIONS OF THE STATE EARLY THIS EVENING. MEANWHILE...A POTENT UPPER TROUGH SHOULD SWING SOUTHEASTWARD FROM LAKE SUPERIOR TO NORTHERN LOWER MICHIGAN BY THIS EVENING. THE SUN WILL BE OUT MUCH OF THE DAY AND ALLOW FOR THE HUMID AIRMASS SOUTH OF THE FRONT TO BECOME VERY UNSTABLE BY THE AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN CENTRAL WISCONSIN ALONG THE COLD FRONT AND MOVE INTO SOUTHERN WISCONSIN BY THE EVENING HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS BEING THE PRIMARY THREAT. LARGE HAIL IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SLOW MOVING LOW PRESSURE SYSTEM SHOULD MOVE ACROSS THE NORTHERN PLAINS AND GREAT LAKES TUESDAY AND WEDNESDAY. THUNDERSTORMS ARE LIKELY AND THE VERY MOIST AIRMASS SUGGESTS THAT HEAVY RAIN IS POSSIBLE OVER PARTS OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY LATE THIS AFTERNOON AND EARLY THIS EVENING. LMZ643>646-665-101000- SHEBOYGAN TO PORT WASHINGTON- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- NORTH POINT LIGHTHOUSE TO WIND POINT- WIND POINT TO WINTHROP HARBOR ILLINOIS- WISCONSIN ADJACENT OPEN WATERS OF LAKE MICHIGAN TO MID LAKE- 447 AM CDT SUN JUL 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT A STRONG COLD FRONT WILL MOVE SOUTH ACROSS WISCONSIN...REACHING SOUTHERN PORTIONS OF THE STATE EARLY THIS EVENING. MEANWHILE...A POTENT UPPER TROUGH SHOULD SWING SOUTHEASTWARD FROM LAKE SUPERIOR TO CENTRAL LAKE MICHIGAN BY THIS EVENING. THE SUN WILL BE OUT MUCH OF THE DAY AND ALLOW FOR THE HUMID AIRMASS SOUTH OF THE FRONT TO BECOME VERY UNSTABLE BY THE AFTERNOON. THUNDERSTORMS ARE EXPECTED TO DEVELOP IN CENTRAL WISCONSIN ALONG THE COLD FRONT AND MOVE INTO SOUTHERN WISCONSIN AND SOUTHERN LAKE MICHIGAN BY THE EVENING HOURS. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WITH DAMAGING WINDS BEING THE PRIMARY THREAT. LARGE HAIL IS ALSO POSSIBLE. CONDITIONS OVER LAKE MICHIGAN WILL BECOME RATHER ROUGH THIS EVENING AS GUSTY NORTH WINDS OF 15 TO 25 KNOTS DEVELOP BEHIND THE COLD FRONT. WAVES ARE EXPECTED TO BUILD TO 4 TO 7 FEET AND THERE WILL BE LOCAL RIP TIDES DURING THE NIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SLOW MOVING LOW PRESSURE SYSTEM SHOULD MOVE ACROSS THE NORTHERN PLAINS AND GREAT LAKES TUESDAY AND WEDNESDAY. THUNDERSTORMS ARE LIKELY BUT THE THREAT FOR SEVERE WEATHER LOOKS RATHER MARGINAL. CRAVEN
In the hours before
Local storm report, Jul 9, 6:46 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
646 PM CDT SUN JUL 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM HAIL HARTLAND 43.10N 88.34W
07/09/2006 E0.50 INCH WAUKESHA WI PUBLIC
0555 PM HAIL PEWAUKEE 43.09N 88.25W
07/09/2006 E0.25 INCH WAUKESHA WI TRAINED SPOTTER
ESTIMATED 40-45 MPH WIND GUSTS.
0556 PM HAIL BROOKFIELD 43.06N 88.12W
07/09/2006 E0.25 INCH WAUKESHA WI TRAINED SPOTTER
ESTIMATED 40 MPH WIND GUSTS.
0610 PM HAIL 4 W BROOKFIELD 43.06N 88.20W
07/09/2006 E0.25 INCH WAUKESHA WI AMATEUR RADIO
0610 PM HEAVY RAIN 4 W BROOKFIELD 43.06N 88.20W
07/09/2006 M1.50 INCH WAUKESHA WI AMATEUR RADIO
0615 PM HAIL BROOKFIELD 43.06N 88.12W
07/09/2006 E1.25 INCH WAUKESHA WI TRAINED SPOTTER
CORNER OF BLUEMOUND AND CALHOUN.
0618 PM HAIL ELM GROVE 43.05N 88.09W
07/09/2006 M0.75 INCH WAUKESHA WI TRAINED SPOTTER
0620 PM TSTM WND GST 2 NW NEW BERLIN 42.99N 88.16W
07/09/2006 M66.00 MPH WAUKESHA WI AMATEUR RADIO
0625 PM HAIL WEST ALLIS 43.01N 88.03W
07/09/2006 M0.75 INCH MILWAUKEE WI CO-OP OBSERVER
ESTIMATED GUSTS OF 40 - 50 MPH.
0625 PM HAIL 2 SW MILWAUKEE 43.04N 87.99W
07/09/2006 M0.50 INCH MILWAUKEE WI AMATEUR RADIO
0626 PM HAIL 2 SW WEST ALLIS 42.99N 88.06W
07/09/2006 E0.75 INCH MILWAUKEE WI AMATEUR RADIO
0629 PM HAIL 1 E WEST ALLIS 43.01N 88.01W
07/09/2006 M1.00 INCH MILWAUKEE WI AMATEUR RADIO
0630 PM HAIL MILWAUKEE 43.06N 87.97W
07/09/2006 E1.00 INCH MILWAUKEE WI PUBLIC
CORNER OF 92ND AND MORGAN AVENUE.
0632 PM HAIL WEST ALLIS 43.01N 88.03W
07/09/2006 M1.00 INCH MILWAUKEE WI CO-OP OBSERVER
&&
DRHLocal storm report, Jul 9, 6:53 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
653 PM CDT SUN JUL 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0643 PM TSTM WND GST 4 NW CUDAHY 42.99N 87.92W
07/09/2006 E50 MPH MILWAUKEE WI AMATEUR RADIO
&&
DRHLocal storm report, Jul 9, 7:03 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
703 PM CDT SUN JUL 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM TSTM WND DMG 1 W PORTAGE 43.55N 89.49W
07/09/2006 COLUMBIA WI AMATEUR RADIO
REPORT OF A FEW TREES DOWN IN THE TOWNSHIP OF PORTAGE.
0655 PM HAIL 1 S OAK CREEK 42.87N 87.90W
07/09/2006 E0.75 INCH MILWAUKEE WI AMATEUR RADIO
50 MPH ESTIMATED WINDS.
&&
DRHLocal storm report, Jul 9, 7:16 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
716 PM CDT SUN JUL 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0705 PM FLOOD 3 SE BROOKFIELD 43.03N 88.08W
07/09/2006 WAUKESHA WI AMATEUR RADIO
REPORT OF OFF-RAMPS FLOODED AT INTERSTATE 94 AND
MORELAND.
&&
DRHLocal storm report, Jul 9, 7:25 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
725 PM CDT SUN JUL 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM TSTM WND DMG 4 S WEST ALLIS 42.95N 88.03W
07/09/2006 MILWAUKEE WI AMATEUR RADIO
2 FOOT DIAMETER TREE AND WIRES DOWN AT 105TH STREET AND
BELOIT ROAD.
&&
DRHLocal storm report, Jul 9, 7:34 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
734 PM CDT SUN JUL 09 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL 5 SW MILWAUKEE 43.01N 88.04W
07/09/2006 E0.50 INCH MILWAUKEE WI TRAINED SPOTTER
CORNER OF 60TH STREET AND OKLAHOMA AVENUE.
&&
DRHThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 9, 7:08 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee | 37 min |
| Jul 9, 7:27 PM CDT | Severe Thunderstorm Warning | MKX | Dane | 52 min |
| Jul 9, 7:39 PM CDT | Special Marine Warning | MKX | 66 min | |
| Jul 9, 7:44 PM CDT | Severe Thunderstorm Warning | MKX | Milwaukee, Waukesha | 46 min |
| Jul 9, 7:53 PM CDT | Flash Flood Warning | MKX | Waukesha | 97 min |
| Jul 9, 8:06 PM CDT | Severe Thunderstorm Warning | MKX | Jefferson | 36 min |
| Jul 9, 8:29 PM CDT | Severe Thunderstorm Warning | MKX | Racine, Walworth, Waukesha | 46 min |
| Jul 9, 8:44 PM CDT | Special Marine Warning | MKX | 46 min | |
| Jul 9, 9:25 PM CDT | Special Marine Warning | MKX | 35 min | |
| Jul 9, 9:34 PM CDT | Flash Flood Warning | MKX | Milwaukee | 86 min |
| Jul 9, 9:52 PM CDT | Severe Thunderstorm Warning | MKX | Kenosha | 29 min |
| Jul 9, 9:53 PM CDT | Flash Flood Warning | MKX | Kenosha | 97 min |
Nearby
Flash Flood Warnings in Wisconsin, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.